Testing Steady-State Restrictions of Linear Rational Expectations Models when Data are Highly Persistent

Mikael Juselius

Research output: Contribution to journalArticleScientificpeer-review

4 Citations (Scopus)
Original languageEnglish
Peer-reviewed scientific journalOxford Bulletin of Economics and Statistics
Volume73
Issue number3
Pages (from-to)315-334
Number of pages20
DOIs
Publication statusPublished - 2011
MoE publication typeA1 Journal article - refereed

Keywords

  • 511 Economics

Cite this